MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ALTRX +4 10D 28IDX44OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY IRELAND - 9616671 ALTRX +4 10D 28IDX44OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122128144
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Physical Asymmetry (4573)
Date of Event 02/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6 investigation summary: the product was not returned to j&j medtech orthopaedics; however, photos were provided for review.The photo investigation revealed that the altrx +4 10d 28idx44od has a large portion of the rim fractured.Additionally, the implant present slightly scratches most likely caused by the explantation process and was covered of organic material.However, nothing suggestive of a dislocation was observed.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the altrx +4 10d 28idx44od would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device product description: altrx +4 10d 28idx44od product code: 122128144 lot number: jp4372 and no non-conformances or manufacturing irregularities were identified.
 
Event or Problem Description
It was reported the patient underwent right total hip replacement in 2023.The patient experienced hip pain, limping after squatting and turning in (b)(6) 2025.The patient returned to hospital for examination, x-ray and ct showed device dislocation.The patient underwent total hip revision surgery.After removal, it was found that the liner was broken and the ceramic head in contact with it was partially black.

Brand Name
ALTRX +4 10D 28IDX44OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21676848
Report Number1818910-2025-04391
Device Sequence Number7740341
Product Code LPH
UDI-Device Identifier10603295015987
UDI-Public(01)10603295015987(17)261130(10)JP4372
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122128144
Device Lot NumberJP4372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale